On homogeneous difference schemes
Doklady Akademii Nauk, Tome 122 (1958) no. 4, pp. 562-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_4_a5,
author = {A. N. Tikhonov and A. A. Samarskii},
title = {On homogeneous difference schemes},
journal = {Doklady Akademii Nauk},
pages = {562--565},
year = {1958},
volume = {122},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_4_a5/}
}
A. N. Tikhonov; A. A. Samarskii. On homogeneous difference schemes. Doklady Akademii Nauk, Tome 122 (1958) no. 4, pp. 562-565. http://geodesic.mathdoc.fr/item/DAN_1958_122_4_a5/